Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

375mg Effexor Quit Cold Turkey. Needs Help geo

Posted by KimberlyDi on September 18, 2003, at 15:17:13

In reply to Re: They're AWFUL!!!!, posted by geo on September 18, 2003, at 15:08:59

Revised Subject Line:

> Hi, I'm a little late to this thread.. I just quit a 375mg a day Effexor regimen cold turkey. That was four days ago and I've been pretty dizzy and having weird dreams, but not too bad overall.
>
> I was told by a pharmacist that it takes about 5 days for it to get completely out of your system. Does this mean the withdrawal effects will stop after 5 days or could they linger for weeks? Has anybody else had a similar experience with quitting a fairly high dose cold turkey?



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KimberlyDi thread:12459
URL: http://www.dr-bob.org/babble/20030917/msgs/261408.html